Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Closing stable and unstable manifolds on the two sphere

Author: Clark Robinson
Journal: Proc. Amer. Math. Soc. 41 (1973), 299-303
MSC: Primary 58F99
MathSciNet review: 0321141
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ f$ be a diffeomorphism of the two sphere. In this note we prove that if the unstable manifold of a fixed point $ p$ for $ f$ accumulates on the stable manifold of $ p$, then $ f$ can be approximated arbitrarily closely $ {C^r},r \geqq 1$, such that they intersect.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F99

Retrieve articles in all journals with MSC: 58F99

Additional Information

PII: S 0002-9939(1973)0321141-7
Article copyright: © Copyright 1973 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia